# SDR SWAA2024021551880

- Difficulty date: February 13, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N8738K
- Make and model: Boeing 737-8
- Aircraft serial: 60229
- Aircraft time: 8,818 hours, 4,208 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR SLIDE BUSTLE LOOSE<[01] AFT ENTRY DOOR SLIDE BUSTLE FOUND TO BE SECURE;SLIDE PACK GIRT FOUND TO HAVE MIGRATED DOWN.RE-SECURED GIRT TO PROPER POSITION & ENSURED PROPER GIRT BAR OPERATION PER AMM 25-66-01.NO FURTHER ACTION REQ?D.
